# SDR ASAA0843697

- Difficulty date: October 29, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 654655837
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STRINGER CLIP CRACKED STA 907 STR 8R.  REMOVED DAMAGED CLIP, LOCATED DRILLED AND INSTALLED REPLACEMENT STRINGER CLIP IAW B737 400 SRM 51 40 02 PG 2 AND 4.
